PublikŠcie

Na tlaŤ

BibTeX format

Tibor KatriÚŠk
[1] Jaroslav GuriŤan Tibor KatriÚŠk: Free pseudocomplemented semilattices: a new approach, Algebra Universalis, 74(3-4), (2015), 305-331.
[2] T. KatriÚŠk and J. GuriŤan: Finite pseudocomplemented lattices: The spectra and the Glivenko congruence, Algebra Universalis, 66(1-2), (2011), 151-161.
[3] Jaroslav GuriŤan Tibor KatriÚŠk: Homomorphic extensions of pseudocomplemented semilattices, Acta Universitatis Matthiae Belii : Series Mathematica, 15(), (2009), 53-62.
[4] T. KatriÚŠk and J. GuriŤan: Projective extensions of bounded semilattices, Algebra Universalis, 59(1-2), (2008), 97-110.
[5] Tibor KatriÚŠk and Jaroslav GuriŤan: Projective extensions of semilattices, Algebra Universalis, 55(1), (2006), 45-55.
[6] T. KatriÚŠk and Z. HeleyovŠ: Free products of pseudocomplemented semilattices., Semigroup Forum, 60(3), (2000), 450-469.
[7] T. KatriÚŠk, B. Rovan, O. Strauch and P. ZlatoĻ: Professor Ivan Korec died, Math. Slovaca, 49, (1999), 117-127.
[8] Tibor KatriÚŠk: Free distributive p-algebras: A new approach., Glasg. Math. J., 40(3), (1998), 333-342.
[9] Tibor KatriÚŠk: Congruence lattices of pseudocomplemented semilattices., Semigroup Forum, 55(1), (1997), 1-23.
[10] Jarmila HedlŪkovŠ and Tibor KatriÚŠk: Lattice betweenness relation and a generalization of KŲnig's lemma., Math. Slovaca, 46(4), (1996), 343-354.
[11] Tibor KatriÚŠk: In memoriam: Milan Kolibiar (1922-1994)., Order, 12(4), (1995), 321-325.
[12] Tibor KatriÚŠk, Miroslav PloĻŤica and Pavol ZlatoĻ (ed.): Ordered algebraic structures '93. Dedicated to JŠn JakubŪk. Proceedings of the summer school on general algebra and ordered sets, Liptovskż JŠn, Slovakia, August 29--September 5, 1993., Tatra Mt. Math. Publ., 5, (1995), 228 p..
[13] T. KatriÚŠk: Congruence lattices of finite $p$-algebras., Algebra Univers., 31(4), (1994), 475-491.
[14] Tibor KatriÚŠk: Professor Milan Kolibiar (1922-1994)., Mathematica Slovaca, 44(4), (1994), 489.
[15] Tibor KatriÚŠk: Obituary: Eva GedeonovŠ, 1940--1993., Math. Slovaca, 43(4), (1993), 513-515.
[16] Tibor KatriÚŠk: Seventy years of Professor Milan Kolibiar., Czech. Math. J., 42(1), (1992), 187-190.
[17] T. KatriÚŠk: The 70th anniversary of Professor Milan Kolibiar., Math. Slovaca, 42(2), (1992), 251-256.
[18] Miroslav Haviar and Tibor KatriÚŠk: Semi-discrete lattices with $(L\sb n)$-congruence lattices.. In General algebra, Proc. Conf., Vienna/Austria 1990, Contrib. Gen. Algebra 7, 189-195, 1991.
[19] Jarmila HedlŪkovŠ and Tibor KatriÚŠk: On a characterization of lattices by the betweenness relation --- on a problem of M. Kolibiar., Algebra Univers., 28(3), (1991), 389-400.
[20] Tibor KatriÚŠk and Daniel ©evŤoviŤ: Projective $p$-algebras., Algebra Univers., 28(2), (1991), 280-300.
[21] Hilda DraĻkoviŤovŠ, Tibor KatriÚŠk and Milan Kolibiar: Boolean algebras and similar lattices. In Ordered sets and lattices., Transl., Ser. 2, Am. Math. Soc.; translation from Ordered sets and lattices. I (1885), pp. 1-70, American Mathematical Society, 1989.
[22] H. DraĻkoviŤovŠ, T. KatriÚŠk and M. Kolibiar: Distributive lattices, Boolean algebras, and related lattices.. In Ordered sets and lattices. II, Transl., Ser. 2, Am. Math. Soc. 152, 1-61 (1992); translation from Ordered sets and lattices. II, 9-100, 1988.
[23] H. DraĻkoviŤovŠ, T. KatriÚŠk and M. Kolibiar: Distributive lattices, Boolean algebras and related lattices.. In Ordered sets and lattices, II, 9-100, 1988.
[24] T. KatriÚŠk and K. Mukula: On a construction of MS-algebras., Port. Math., 45(2), (1988), 157-163.
[25] M. Haviar and T. KatriÚŠk: Lattices whose congruence lattice is relative Stone., Acta Sci. Math., 51, (1987), 81-91.
[26] T. KatriÚŠk and S. El-Assar: p-algebras with Stone congruence lattices., Acta Sci. Math., 51, (1987), 371-386.
[27] T. KatriÚŠk and S. El-Assar: Algebras with Boolean and Stonean congruence lattices., Acta Math. Hung., 48, (1986), 301-316.
[28] T. KatriÚŠk (ed.): Ordered sets and lattices. Collection of articles. (Uporyadochennye mnozhestva i reshetki. Sbornik statej)., Moskva: Moskovskij Universitet. Bratislava (CS): Univerzita Komenskťho. 303 p., 1985.
[29] Tibor KatriÚŠk: Complemented p-algebras, Acta Math. Univ. Comenianae, XLIV-XLV, (1984), 37-38.
[30] Tibor KatriÚŠk: Splitting p-algebras., Algebra Univers., 18, (1984), 199-224.
[31] M.E. Adams and T. KatriÚŠk: A note on subdirectly irreducible distributive double p-algebras., J. Aust. Math. Soc., Ser. A, 35, (1983), 46-58.
[32] T. KatriÚŠk and P. Mederly: Constructions of p-algebras., Algebra Univers., 17, (1983), 288-316.
[33] T. KatriÚŠk: p-algebras.. In Contributions to lattice theory, Szeged/Hung. 1980, Colloq. Math. Soc. Janos Bolyai 33, 549-573, 1983.
[34] Tibor KatriÚŠk: Free p-algebras., Algebra Univers., 15, (1982), 176-186.
[35] Tibor KatriÚŠk: Example of a modular S-algebra.. In Universal algebra, Proc. Colloq., Esztergom/Hung. 1977, Colloq. Math. Soc. Janos Bolyai 29, 449-451, 1982.
[36] K. Glazek and T. KatriÚŠk: Weak homomorphisms of distributive p-algebras.. In Universal algebra and applications, Semester 1978, Banach Center Publ. 9, 383-390, 1982.
[37] JŠn JakubŪk and Tibor KatriÚŠk: The sixtieth anniversary of Professor Milan Kolibiar., Czechoslovak Mathematical Journal, 32(3), (1982), 498-503.
[38] JŠn JakubŪk and Tibor KatriÚŠk: Zum siebzigsten Geburtstag von Professor Milan Kolibiar., »as. Pest. Mat., 107, (1982), 320-325.
[39] Tibor KatriÚŠk: Professor Milan Kolibiar zum sechzigsten Geburtstag., Math. Slovaca, 32, (1982), 189-194.
[40] Tibor KatriÚŠk: Subdirectly irreducible double p-algebras of finite length., Houston J. Math., 6, (1981), 523-541.
[41] Tibor KatriÚŠk: A new proof of the Glivenko-Frink theorem., Bull. Soc. Roy. Sci. Liťge, 50, (1981), 171.
[42] Tibor KatriÚŠk: Essential and strong extensions of p-algebras, Bull. Soc. Roy. Sci. Liťge, 3-4(49), (1980), 119-124.
[43] T. KatriÚŠk: Subdirectly irreducible distributive double p-algebras., Algebra Univers., 10, (1980), 195-219.
[44] T. KatriÚŠk: Subdirectly irreducible double p-algebras of finite range., Algebra Univers., 9, (1979), 135-141.
[45] T. KatriÚŠk: Subdirectly irreducible p-algebras., Algebra Univers., 9, (1979), 116-126.
[46] Tibor KatriÚŠk: The free $\{0,1\}$-distributive product of distributive p-algebras., Bull. Soc. Roy. Sci. Liege, 47, (1978), 323-328.
[47] T. KatriÚŠk: Congruence pairs on p-algebras with a modular frame., Algebra Univers., 8, (1978), 205-220.
[48] T. KatriÚŠk and P. Mederly: Construction of p-algebras with a modular frame., Houston J. Math., 4, (1978), 67-79.
[49] T. KatriÚŠk: Construction of modular double S-algebras., Algebra Univers., 8, (1978), 15-22.
[50] K. Glazek, T. Hecht and T. KatriÚŠk: On weak homomorphisms of Stone algebras., In Contrib. Universal Algebra, Szeged 1975, Colloq. Math. Soc. Janos Bolyai 17, 145-159, 1977.
[51] Tibor KatriÚŠk: Congruence lattices of distributive p-algebras., Algebra Univers., 7, (1977), 265-271.
[52] T. KatriÚŠk: Essential extensions of Stone algebras., Algebra Univers., 7, (1977), 1-3.
[53] T. KatriÚŠk: Essential extensions and injective hulls of double Stone algebras., Algebra Univers., 7, (1977), 5-23.
[54] T. Hecht and T. KatriÚŠk: Free double Stone algebras.. In Lattice Theory, Szeged 1974, Colloq. Math. Soc. Janos Bolyai 14, 77-95, 1976.
[55] T. Hecht and T. KatriÚŠk: Principal congruences of p-algebras and double p-algebras., Proc. Am. Math. Soc., 58, (1976), 25-31.
[56] Tibor KatriÚŠk: On a problem of G. Gratzer., Proc. Am. Math. Soc., 57, (1976), 19-24.
[57] T. KatriÚŠk: A new description of the free Stone algebras., Algebra universalis, 5, (1975), 179-189.
[58] Tibor KatriÚŠk: Equational classes of modular p-algebras., Acta Fac. Rerum Natur. Univ. Comenian. Math. (Special issue on the theory of ordered sets and general algebra), (1975), 19-21.
[59] T. KatriÚŠk and P. Mederly: Construction of modular p-algebras., Algebra universalis, 4, (1974), 301-315.
[60] T. KatriÚŠk: Congruence extension property for distributive double p-algebras., Algebra universalis, 4, (1974), 273-276.
[61] Tibor KatriÚŠk: Construction of regular double p-algebras., Bull. Soc. Roy. Sci. Liege, 43, (1974), 283-290.
[62] T. KatriÚŠk: Injective double Stone algebras., Algebra universalis, 4, (1974), 259-267.
[63] Tibor KatriÚŠk: Varieties of modular p-algebras., Colloq. Math., 29, (1974), 179-187.
[64] T. KatriÚŠk: Construction of some subdirectly irreducible modular p-algebras., Algebra universalis, 3, (1973), 321-327.
[65] T. KatriÚŠk: The cardinality of the lattice of all equational classes of p-algebras., Algebra universalis, 3, (1973), 328-329.
[66] T. KatriÚŠk: The structure of distributive double p-algebras. Regularity and congruences., Algebra universalis, 3, (1973), 238-246.
[67] T. KatriÚŠk and T. Neubrunn: On certain generalized probability domains., Mat. »as., Slovensk. Akad. Vied, 23, (1973), 209-215.
[68] Tibor KatriÚŠk: Primitive Klassen von modularen S-Algebren., J. Reine Angew. Math., 261, (1973), 55-70.
[69] Tibor KatriÚŠk: A new proof of the construction theorem for Stone algebras., Proc. Am. Math. Soc., 40, (1973), 75-78.
[70] T. KatriÚŠk: Die freien Stoneschen Verbšnde und ihre Tripelcharakterisierung., Acta Math. Acad. Sci. Hung., 23, (1972), 315-326.
[71] T. KatriÚŠk: Subdirectly irreducible modular p-algebras., Algebra universalis, 2, (1972), 166-173.
[72] T. KatriÚŠk and A. Mitschke: Stonesche Verbšnde der Ordnung $n$ und Postalgebren., Math. Ann., 199, (1972), 13-30.
[73] T. Hecht and Tibor KatriÚŠk: Equational classes of relative Stone algebras., Notre Dame J. Formal Logic, 13, (1972), 248-254.
[74] Tibor KatriÚŠk: ‹ber eine Konstruktion der distributiven pseudokomplementšren Verbšnde. (The construction of the distributive pseudo complemented lattices)., Math. Nachr., 53, (1972), 85-99.
[75] Tibor KatriÚŠk: Die Kennzeichnung der beschršnkten Brouwerschen Verbšnde. (Characterization of the bounded Brouwerian lattices)., (1972),
[76] T. Hecht and T. KatriÚŠk: Equational classes of relative Stone algebras, Notre Dame J. Formal Logic, 13, (1972), 248-254.
[77] Tibor KatriÚŠk: Primitive Klassen von modularen S-Algebren.. In Mini-Conf. Univers. Algebra, Bolyai Janos math. Soc., Szeged 1971, 12-14, 1971.
[78] Tibor KatriÚŠk: Relativ Stonesche Halbverbšnde sind Verbšnde. (Relative Stone semilattices are lattices)., (1971),
[79] T. KatriÚŠk: M-Polaren in halbgeordneten Mengen, »as. Pest. Mat., 95, (1970), 416-419.
[80] T. KatriÚŠk: Die Kennzeichnung der distributiven pseudokomplementšren Halbverbšnde, J. Reine Angew. Math., 241, (1970), 160-179.
[81] T. KatriÚŠk: Eine Charakterisierung der fast schwach modularen Verbšnde, Math. Z., 114, (1970), 49-58.
[82] Tibor KatriÚŠk: Remarks on the W.C. Nemitz's paper 'Semi-Boolean lattices', Notre Dame J. Formal Logic, 11, (1970), 425-430.
[83] T. KatriÚŠk: ‹ber einige Probleme von J. Varlet, Bull. Soc. Roy. Sci. Liege, 38, (1969), 428-434.
[84] T. KatriÚŠk: Charakterisierung der verallgemeinerten Stoneschen Halbverbšnde, Mat. »as., Slovensk. Akad. Vied, 19, (1969), 235-247.
[85] T. KatriÚŠk: Bemerkung Łber pseudokomplementšre halbgeordnete Mengen, Acta Fac. Rer. Nat. Univ. Comenianae, Math., 19, (1968), 181-185.
[86] T. KatriÚŠk: Pseudokomplementšre Halbverbšnde, Mat. »as., Slovensk. Akad. Vied, 18, (1968), 121-143.
[87] T. KatriÚŠk: Eine Bemerkung zu Stoneschen Verbšnden. II, Mat. »as., Slovensk. Akad. Vied, 17, (1967), 20-37.
[88] T. KatriÚŠk: Eine Bemerkung zum Stoneschen Verband. I, (1966),
[89] T. KatriÚŠk: ‹ber eine Frage der Charakterisierung eines Verbandes mit Hilfe einer ternšren Operation, Acta Fac. Rer. Nat. Univ. Comenianae, Math., 6, (1961), 335-341.
[90] T. KatriÚŠk: Note sur les ensembles ordonnes, Acta Fac. Rer. Nat. Univ. Comenianae, Math., 4, (1959), 291-294.